European Commission logo
English English
CORDIS - EU research results
CORDIS

The Quantum Geometric Langlands Topological Field Theory

Publications

The rectangular representation of the double affine Hecke algebra via elliptic Schur-Weyl duality

Author(s): David Jordan and Monica Vazirani
Published in: 2017
Publisher: Cornell University

The center of the reflection equation algebra via quantum minors

Author(s): David Jordan and Noah White
Published in: 2017
Publisher: Cornell University

Uniqueness of quasi-Coxeter structures on Kac-Moody algebras

Author(s): Andrea Appel, Valerio Toledano-Laredo
Published in: 2017
Publisher: ArXiv

Coxeter categories and quantum groups

Author(s): Andrea Appel, Valerio Toledano-Laredo
Published in: 2018
Publisher: ArXiv

An explicit isomorphism between quantum and classical sl(n)

Author(s): Andrea Appel, Sachin Gautam
Published in: 2017
Publisher: ArXiv

The Hall Algebras of Surfaces I

Author(s): Samuelson, Peter; Cooper, Benjamin
Published in: Journal of the Institute of Mathematics of Jussieu, Issue to appear, 2018, ISSN 1474-7480
Publisher: Cambridge University Press

The Elliptic Hall algebra and the deformed Khovanov Heisenberg category

Author(s): Sabin Cautis, Aaron D. Lauda, Anthony Licata, Peter Samuelson, Joshua Sussan
Published in: Selecta Mathematica, Issue to appear, 2016, ISSN 1022-1824
Publisher: Birkhauser Verlag

Affine cubic surfaces and character varieties of knots

Author(s): Yuri Berest, Peter Samuelson
Published in: Journal of Algebra, Issue 500, 2018, Page(s) 644-690, ISSN 0021-8693
Publisher: Academic Press
DOI: 10.1016/j.jalgebra.2017.11.015

Quantum character varieties and braided module categories

Author(s): David Ben-Zvi, Adrien Brochier, David Jordan
Published in: Selecta Mathematica, 2018, ISSN 1022-1824
Publisher: Birkhauser Verlag
DOI: 10.1007/s00029-018-0426-y

Integrating quantum groups over surfaces

Author(s): David Ben-Zvi, Adrien Brochier, David Jordan
Published in: Journal of Topology, Issue 11/4, 2018, Page(s) 873-916, ISSN 1753-8416
Publisher: Oxford University Press
DOI: 10.1112/topo.12072

The Harish-Chandra isomorphism for quantum GL_2

Author(s): Martina Balagovic, David Jordan
Published in: Journal of Noncommutative Geometry, Issue to appear, 2016, ISSN 1661-6952
Publisher: European Mathematical Society Publishing House

Equivariant factorization homology of global quotient orbifolds

Author(s): T.A.N. Weelinck
Published in: Advances in Mathematics, Issue 366, 2020, Page(s) 107072, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2020.107072

Searching for OpenAIRE data...

There was an error trying to search data from OpenAIRE

No results available